Sunday, 30 January 2011

Even my drugs have gender dysphoria !

I am on estradot patches (oestrogen) to feminise my hormone balance and finasteride ('propecia') to reverse the small amount of male pattern balding I have.  The esradot is very firmly marked 'for women only' and the finasteride is equally firmly marked 'for men only' !  I think this neatly illustrates the dysphoria with which I have to cope and the limbo in which I find myself at the moment.  What am I?  Man?  Woman? or something inbetween?

A good week this week.  Had my blood pressure checked by my GP after a month on oestrogen and I was just a little low (which is good) and is normal for me.  No dramatic changes although my nipples are definitely more erect and sensitive than before I started.  Electolysis continues to go well (she said through gritted teeth).

Travelling for work next week and so will get to see two more folks who don't yet know what 2011 holds for me.  Getting quite relaxed about telling my tale now - recations have been SO positive.

Bye for now



No comments: